# SDR DL73K010244

- Difficulty date: February 9, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N238WA
- Make and model: Boeing 737247
- Aircraft serial: 23186
- Aircraft time: 45,266 hours, 36,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WEB WAS FOUND WITH TWO 1 INCH CRACKS AT RBL 5.7 AND WL 213.  THE WEB HAD A PREVIOUS REPAIR DOUBLER FOR  CRACKS AT RBL 5.7, WL 200 & BL 0, WL 190.  THE EXISTING REPAIR WAS REMOVED AND A NEW ALUMINUM DOUBLER FABRICATED AND INSTALLED TO ENCOMPASS ALL DAMAGE CUTOUTS.  THE REPAIR  WAS ACCOMPLISHED PER ER/A 379924-14AD, REV A.
